What are symptoms when you have missed a week of hydroxyurea. I have polycythemia and have been out of capsules for a week. I am feverish and having chills. Could this be from missing so many capsules. I should have my prescription filled again next week.
Suggest going to the following link:
It appears that you have another ailment. Suggest you meet your healthcare provider who will offer a solution.
Suggest also that you stock up on Hydroxyurea capsules because 'breaks' are not advised.
- Hydroxyurea Information for Consumers
- Hydroxyurea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyurea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2013 • 3 answers
Taking hydroxyurea can cause nail discoloration(black spot) and hair loss? I ws diagnosed of having?
Updated 11 Jun 2017 • 3 answers
Updated 5 Jan 2013 • 3 answers
I am a 39 year old woman who was diagnosed with Polycythemia Vera at the age of 25. My hematologist?
Updated 26 Mar 2014 • 1 answer
Updated 24 Jul 2018 • 2 answers